# SDR 2008UALA03380

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 61,237 hours, 36,156 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 520 STR 12L HAS DAMAGE.   MAJOR REPAIR ACCOMPLISHED:  MANUFACTURED & INSTALLED 1EA DOUBLER, 1EA TRIPLER AND APPLIED PRIMER.
